# SDR VNAA2019112999906

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTER COSTALS BETWEEN FS 338.963 TO FS 347.25 IS CORRODED 1EA MARKED WITH TAP. REMOVED INTERCOSTAL PAX DOOR @ 338.963 AND FS 347.25 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW INTERCOSTAL IN PAX DOOR AT FS 338.963 FS 347.25 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15/2019. LOCATED AND DRILLED UP NEW PAX DOOR AFT MID INTERCOSTAL PN 601R31902-317 IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 AUG 15/2019.
